# SDR SWAA2017011611165

- Difficulty date: January 3, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 33,634 hours, 16,419 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP ANCHOR HOOK CORRODED.   R & R STRAP IAW AMM.
